# SDR QXEA0101070

- Difficulty date: June 26, 2001
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 39,237 hours, 48,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - MID CABIN OVERHEAD EXIT SIGN REPORTED INOPERATIVE. REMOVED AND REPLACED EXIT SIGN. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
